# SDR HALA2011101300456

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,610 hours, 18,233 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTS FD PITCH BAR WENT OUT OF VIEW ON APPROCAH AND NO AUTOLAND ANNUCIATED ON AUTOLAND STATUS.  ACCOMPLISHED MCDP LAST FLIGHT FAULT READOUT SHOWED CTR ILS BEAM ERR NO AC FCC L AP CTR MODE ERR. PERFORMED MCDP TEST 30 AND AUTOLAND GROUND TEST 40 WITH NO DEFECTS FOUND AC REMAINS LMP STATUS LAND 3.
